Kodai Mathematical Journal

Algebraic dependences of meromorphic mappings sharing few hyperplanes counting truncated multiplicities

Duc Quang Si and Ngoc Quynh Le

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we study algebraic dependences of three meromorphic mappings which share few hyperplanes counting truncated multiplicities.

Article information

Source
Kodai Math. J., Volume 38, Number 1 (2015), 97-118.

Dates
First available in Project Euclid: 18 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1426684444

Digital Object Identifier
doi:10.2996/kmj/1426684444

Mathematical Reviews number (MathSciNet)
MR3323515

Zentralblatt MATH identifier
1314.32025

Citation

Si, Duc Quang; Le, Ngoc Quynh. Algebraic dependences of meromorphic mappings sharing few hyperplanes counting truncated multiplicities. Kodai Math. J. 38 (2015), no. 1, 97--118. doi:10.2996/kmj/1426684444. https://projecteuclid.org/euclid.kmj/1426684444


Export citation